... think I was backed up and my period came anyway. I stopped taking the pills so I could let my body have my period. I start taking the pills again tomorrow but I still have a week left on my last pack. Should I throw those out or continue to take them even though I am about to start a new pack?
You should have just kept taking the Pills. It is normal to have strange periods and breakthrough bleeding when first starting the Pill. If this happens again, just keep taking a Pill each day as you are supposed to no matter if you are bleeding or not! Sometimes it can take 2-4 months or in some cases a few months more until your body synchronizes with the Pill and you start to cycle correctly (your period during the week of inert on non active Pills) In the beginning your body is still kicking out hormones and you are adding the Pills hormones and your body gets a bit confused for a few months. This is completely NORMAL! Dont let it freak you out, this will sttle down in a few months. Throw away the old Pills and start a new pack and use back up for the first seven days-it will be as if you are starting over. If you want to be extra careful, use a back up for the first cycle or until you finish the first pack and start on the second. You may get breakthrough bleeding as you start again and you may only spot or have nothing on you "off" week for a few months-dont worry about it! It will start to cycle as it is supposed to in a few months.
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 1 answer
Posted 20 Jan 2011 • 1 answer
Posted 19 Feb 2012 • 1 answer
Posted 12 Mar 2013 • 2 answers
Posted 28 Sep 2013 • 2 answers